# SDR GTIA9900007

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805RA
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INVERTER CIRCUIT BREAKER TRIPS WHEN EMERGENCY POWER IS TURNED ON.  AIRCRAFT EMERGENCY BUS LIGHT ALSO COMES ON.  REMOVED AND REPLACED INVERTER PER MM 24-22-0 OPERATIONAL CHECKED NORMAL.
